# SDR COEA2014031803911

- Difficulty date: February 22, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 36,508 hours, 44,265 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: S53370051204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE MINOR REPAIR.  LOWER TCAS ANTENNA DOUBLER LE HAS LEVEL 2 CORROSION.  REPLACED DOUBLER WITH NEW.
